Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 08:11:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649853
  • Total Topics: 49599
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: switched to viread, norvir, prezista, and epzicom from atripla  (Read 1172 times)

0 Members and 1 Guest are viewing this topic.

Offline midland moe

  • Member
  • Posts: 39
After 3+ undetectable side effect free years on Atripla...got resistant....44,000 vl 110 cd4 new regimin is rough....stomach hurts all the time rash on chest and back...diahreh..no energy   at  all 2 weeks in...tell me this gets better!
Diagnosed + 4/15/08               VL 570,000  cd4  85
started ATRIPLA 7/20/08         VL 301,757  cd4  45
8/22/08                                 VL       171  cd4  185
11/25/08    undetectable                           cd4  371

03/30/09    undetectable                           cd4  464
07/07/09    undetectable                           cd4  419
12/04/09    undetectable                           cd4  534
        cd4 % 20
04/09/10 undetectable                                cd4  667
         cd4%  22.1
07/16/10   undetectable                              cd4  573
         cd4%  23.8
03/25/11   undetectable                              cd4  655
         cd4%  29.4

Online Miss Philicia

  • Member
  • Posts: 24,511
  • celebrity poster, faker & poser
Re: switched to viread, norvir, prezista, and epzicom from atripla
« Reply #1 on: March 13, 2013, 10:13:46 AM »
If you're having diarrhea you can go buy some over the counter imodium. Depending on severity of rash you should call your doctor, hard to evaluate without a visual. Low energy, well basically any time I've made a major regimen change the first month sucks then seems to more or less resolve itself. There are always other options if this doesn't work out.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.